| Medical Device Problem Codes |
Device Displays Incorrect Message (2591); Fail-Safe Problem (2936)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to animas.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2017, the reporter contacted animas, alleging a call service alarm (cs 078) issue.There was no indication that the product caused or contributed to an adverse event.This is being reported because the issue may result in a long term cessation of insulin delivery if the user is unable to resolve the alarm.
Additional Manufacturer Narrative
Follow-up #1: device evaluation: the device has been returned and evaluated by product analysis on 08/03/2017 with the following findings: a review of the black box showed call service 078 motor rewind errors.The rewind, load, and prime steps were performed successfully.The pump was run for 24 hours and no alarms occurred.The pump was opened to find moisture corrosion on the motor components.The complaint was not duplicated during the investigation.